# SDR AALA202512222624

- Difficulty date: December 21, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 68,886 hours, 39,897 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C201050002
- Condition: Faulty
- Location: Zone 700 - Gears
- Part time: 5,604 hours, 3,249 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: HEAVY PULSING DURING BRAKING ON DECELERATION DURING LANDING ROLLOUT AND INITIAL TAXI AFTER LANDING. PULSING CONTINUED THROUGH ABOUT 25-30 KNOTS AND WENT AWAY BELOW THAT SPEED. RUNWAY WAS DRY DURING LANDING. IT DID NOT FEEL LIKE ANTI SKID. MAINTENANCE FOUND #3 TACH FIN# 20GGAT FAULT AND REPLACED #3 TACH IAW AMM 32-42-57.
